2017
Том 69
№ 6

All Issues

Asymptotic representation of the solution of Cauchy's problem for an integro-differential equation with a small parameter and major derivatives in the case of an irregular nucleus

Borisova S. Y.

Full text (.pdf)


Citation Example: Borisova S. Y. Asymptotic representation of the solution of Cauchy's problem for an integro-differential equation with a small parameter and major derivatives in the case of an irregular nucleus // Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 19-28.

Full text